MAUDE Adverse Event Report: QUASAR MEDICAL (THAILAND) CO LTD MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

QUASAR MEDICAL (THAILAND) CO LTD MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number MVAIH
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intraoperatively, the device was reportedly clogged and blocked.There was no patient injury.

Brand Name
MICROSTREAM ADVANCE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
QUASAR MEDICAL (THAILAND) CO LTD
340-1 moo 6 bowin sub-district
chonburi,20 20230
TH  20230
Manufacturer (Section G)
QUASAR MEDICAL (THAILAND) CO LTD
340-1 moo 6 bowin sub-district
chonburi,20 20230
TH   20230
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23993654
Report Number2936999-2026-00005
Device Sequence Number10503414
Product Code CCK
UDI-Device Identifier20884521761916
UDI-Public(01)20884521761916(11)250513(10)25D1230JZ(20)25
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMVAIH
Device Catalogue NumberMVAIH
Device Lot Number25D1230JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1384-2025
Patient Sequence Number1
Patient SexUnknown